# SDR DALA1155830694

- Difficulty date: September 28, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 45,008 hours, 17,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER SURFACE CORRODED STA 1640  LBL 50-57.  FORMED 2EA REPAIR ANGLES IAW B757 SRM 53-00-510 REPAIR 5 PG 201 STEP 3 TABLE 1 NOTE D.  COMPLIED WITH AT SAA/SAT DURING HMV ON N/R 192492 W/O 89013900001.  INSTALLED REPAIR PARTS PER B757 SRM 53-00-51 FIG 201 REPAIR 5 PERM REPAIR.
